



SATURDAY, December 1st, 2012: CXLA day one

RACE DAY SCHEDULE

Start	Wave/Categories	Duration	Prizelist	Online Entry Fee Race Day add \$5 2 nd Race add \$5			
11:00 AM	RACE DAY REGISTRATION OPENS						
11:30 AM	BEGINNER'S CX CLINIC (infield demo course)						
12:00 PM	Course open for warm up and inspection						
100 rider field limits for all waves per USAC rulesUSAC license required or 1-Day \$10 – UCI races require UCI license							
12:30 PM	FIRST TIMER (one lap)	1 lap	Top 3 – Medals	\$10			
12:31 PM	YOUTH - Age 6 to 9 (one lap)	1 lap	Top 3 – Medals	\$10			
12:45 PM	Junior Boys 15-18; Junior Girls 15-18	30 min	Top 3 – Medals	FREE with Annual or			
12:46 PM	Junior Boys 10-14; Junior Girls 10-14		each category	Add \$10 for USAC 1-Day or \$30 for Junior annual			
1:30 PM	Masters Men 35+ B: (CX 3/4)	45 min	Top 5 - Prizes	\$30			
1:31 PM	Masters Men 45+ B: CX 3/4)	45 min	Top 5 - Prizes	\$30			
1:33 PM	Masters Men 55+: (CX 1-4)	45 min	Top 5 - Prizes	\$30			
2:30 PM	Men C: (CX 4) Beginner	40 min	Top 5 – Prizes	\$30			
2:31 PM	Masters Women 35+ (CX1-4)	40 min	Top 5 - Prizes	\$30			
2:32 PM	Women C (CX 4) Beginner	40 min	Top 5 – Prizes	\$30			
3:20 PM	Young Riders Kids Cross Race (kids course)						
3:30 PM	Non-UCI Men A: CX 1-4 *No SERIES points awarded.	45 min	Top 3 - \$100	\$30			
3:31 PM	Masters Men 35+ A: CX 1-4	45 min	Top 3 - \$100	\$30			
3:32 PM	Masters Men 45+ A: CX 1-4	45 min	Top 3 - \$100	\$30			
4:30PM	Men B: CX 3/4	45 min	Top 5 - Prizes	\$30			
4:31 PM	Non-UCI Women A: CX 1-4; Women B CX 3/4 *Race together for prizes; Women B earn SERIES points.	45 min	Top 5 – Prizes Top 3 - \$100	\$30			
5:30 PM	Single Speed A: CX 1-4	40 min	Top 5 – Prizes	\$30			
5:31 PM	Single Speed B: CX 3/4; Single Speed Women	40 min	Top 5 – Prizes	\$30			
5:32 PM	Single Speed Women	40 min	Top 5 – Prizes	\$30			
6:10 PM	Course open for UCI inspection and warm up						
6:15 PM	KNOGS Light Up Your Bike Parade! a flash-mob by bike loop around the Park!						
6:30 PM	UCI Junior Men 17-18	40 min	Top 15 - \$1,040	\$35			
7:30 PM	UCI Elite Women/Cross After Dark Final	40 min	Top 15 - \$1,637	\$45			
8:30 PM	UCI Elite Men/Cross After Dark Final	60 min	Top 25 - \$2,013	\$45			
9:30 PM	Ride over to Golden Road Brewing Party!						





SUNDAY, December 2nd, 2012: CXLA day two

RACE SCHEDULE

Start	Wave/Categories	Duration	Prizelist	Online Entry Fee: Race Day add \$5 2 nd Race add \$5 after higher entry paid except Juniors			
8:00 AM	Race Day Registration - Expo Opens						
8:00 AM	BEGINNER'S CX CLINIC (infield demo course)						
8:00 AM	STEEPLE CROSS RUN	3 short laps	Top 3 – age groups	\$15			
8:30 AM	BIKE YOGA presented by Downtown LA Bicycles						
8:30 AM	Geared CXLA Worlds on the Single Speed Worlds Course: Cruiser C (CX4): *race together scored separately by category	30 min	Top 3 – Prizes each category	\$20			
	Junior Men/Women 10-14,15-18; Men/Women Senior 19-29, M/W Masters 30-39, M/W Masters 40-49, M/W Masters 50+, Clydesdale Men 200+						
9:15 AM	Geared CXLA Worlds on the Single Speed Worlds Course: Turbo Charged A/B (CX3/4): *race together scored separately by category Junior Men/Women 10-14,15-18; Men/Women Senior 19-29, M/W Masters 30-39, M/W Masters	45 min	Top 3 – \$50 top overal male-female-junior Prizes each category	\$30			
	40-49, M/W Masters 50+, Clydesdale Men 200+						
9:30 AM	Kids Meet the Pros – Warm up Laps on the Kids Course						
10:00 AM	Young Riders Kiddie Cross Race (kids course)						
10:30 AM	Course open for warm up and inspection – UCI Categories						
11:00 AM	UCI Junior Men 17-18	40 min	Top 15 - \$1,040	\$35			
12:00 PM	UCI Elite Women	40 min	Top 15 - \$1,637	\$45			
1:00 PM	UCI Elite Men	60 min	Top 25 - \$2,013	\$45			
2:30 PM	Single Speed Worlds 2012 Finals: Women 3pm and Men 4pm						